MathSciNet Relay Station
MathSciNet bibliographic data
MR2149907 (2006b:39058) 39B52 (39B82)
Park, Won-Gil; Bae, Jae-Hyeong On a bi-quadratic functional equation and its stability. Nonlinear Anal. 62 (2005), no. 4, 643–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement